# SDR TWAA9803809

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: SRL92G
- Condition: Worn
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 715 - OVERHEAT ODOR IN CABIN AND COCKPIT WHILE ON APPROACH.  NO OVERHEAT INDICATION.  WING AND ENGINE ANTI-ICE ON.  GAUGES DID NOT INDICATE HOT, SOME SMOKE IN CABIN.  TURNED OFF ALL SYSTEMS.  REPLACED LEFT TEMP CONTROL VALVE POSN IND AND RESEATED CONNECTOR FOR THE TEMP CONTROL VALVE.  (M)
